# SDR COMA9610389

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Condition: Malfunction
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT WARNING DURING APPROACH.  REPLACED THE FLAP CONTROL UNIT.
